Sign in to follow this  
Followers 0
  • entries
    2
  • comments
    2
  • views
    1,267

Day 3 Of Claravis, 60 Mg/day

So I just started day 3 of isotretinoin treatment and I did not expect the IB to start this soon! I've been taking 30 mg pills twice a day and haven't noticed any dry/sensitive skin yet, but I switched my daily cleanser to neutrogena soapless face wash just in case. At first I thought I was just getting a few pimples because I stopped using my clairisonic and salicylic acid cleanser, but today I noticed a bunch of small bumps coming to the surface all over my face, especially on my forehead. I also have about 10 new pimples (whiteheads and cystic) on my face in the past 1-2 days. My face is just as oily as usual, headaches are extremely light, and I haven't had any other side effects yet. My main concern with side effects is hair loss/growth. How common is that in women who take accutane and how severe is it?


  Report Entry


0 Comments


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now